Optimal Strategies in Pushdown Reachability Games. / Hague, Matthew; Carayol, Arnaud.

International Symposium on Mathematical Foundations of Computer Science. 2018. p. 1-14 (Leibniz International Proceedings in Informatics (LIPIcs); Vol. 117).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published
Original languageEnglish
Title of host publicationInternational Symposium on Mathematical Foundations of Computer Science
Pages1-14
Number of pages14
DOIs
Publication statusPublished - 20 Aug 2018

Publication series

NameLeibniz International Proceedings in Informatics (LIPIcs)
Volume117
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 30819212